# SDR CA030603007

- Difficulty date: May 28, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna T-310P
- Aircraft time: 5,034 hours
- Engine: Cont TSIO520B
- Propeller: Mcauly 3AF32C87
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08421022
- Condition: Broken
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN GEAR WAS SELECTED UP AFTER TAKE OFF A LOUD SNAP WAS HEARD THE RED GEAR LIGHT WAS ON. WHEN GEAR WAS SELECTED DOWN THE 3 GREEN GEAR LIGHTS WAS OBTAINED. THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. FOUND BROKEN IDLER BELLCRANK.  MAINTENANCE IS CHECKING RIGGING AND ANY OTHER CAUSES.
